| Catalog Number |
V072234 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient had a foley catheter inserted prior to cesarean section.Urine drained in collection bag.When the surgery was completed and the blanket was pulled back, the foley tubing and bulb were found to be laying on the bed between the patients leg, completely out of the urethra.When the nurse tried to blow up the balloon again with water there was a small hole where the water was leaking.Per follow-up information received via email on 12mar2026, both products are available.Foley catheter was replaced.No troubleshooting was done as both had leaks that were not repairable.The lot #ngkr2507 and ngkw1965.